# SDR MALA020135

- Difficulty date: January 18, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3289, LANDING GEAR MOTOR IN-TRANSIT LIGHT CONTINUED TO RUN AFTER GEAR WAS SELECTED UP.  NO INTERRUPTION IN FLIGHT.  MAINTENANCE CLEANED CANNON PLUGS FOR OPERATIONS.  RAISED AND LOWERED GEAR SELECT NUMEROUS TIMES, NO DEFECTS NOTED.  MAINTENANCE FOUND CANNON PLUGS CONTAMINATED.  ALL CHECKS GOOD.
